Nonanalytic solutions of the KdV equation
Peter Byers and
A. Alexandrou Himonas
Abstract and Applied Analysis, 2004, vol. 2004, 1-8
Abstract:
We construct nonanalytic solutions to the initial value problem for the KdV equation with analytic initial data in both the periodic and the nonperiodic cases.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/526579.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/526579.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:526579
DOI: 10.1155/S1085337504303076
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().